Monday, December 27, 2010
ok so vince was started on cephalexin and is being started on his TOBI a day early..he grew rare psedamonous..meaning not much..and staph..few..which is more than his normal growth..he really does not like the new med its a thick orange smelly like cat pee med! the tobi alone is a 20 min treatment! and the new cephalexin can cause C-Diff..from what i have heard it's a nasty intestine infection that hard to kick out! and comes back very easily!!! it can also cause nausea..great vince already doesn't enjoy eating! yogurt diet for him to give him the good bacteria his tummy needs back..this is just a VERY quick short update..please keep him and me in your thoughts..this many meds is getting confusing not too much to handle just alot to remember and to take on..by the way he looks so adorable in the ducky quilt my sister had made for him with his name tonight! thanks bryttny! feel better my sweet baby love!